RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 1, Pages 57–72 (Mi msb6295)  

An analogue of Pohlke-Schwarz's theorem in central axonometry

N. Beskin


Full text: PDF file (1651 kB)

Bibliographic databases:

Received: 14.06.1945

Citation: N. Beskin, “An analogue of Pohlke-Schwarz's theorem in central axonometry”, Rec. Math. [Mat. Sbornik] N.S., 19(61):1 (1946), 57–72

Citation in format AMSBIB
\Bibitem{Bes46}
\by N.~Beskin
\paper An analogue of Pohlke-Schwarz's theorem in central axonometry
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 1
\pages 57--72
\mathnet{http://mi.mathnet.ru/msb6295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=17938}
\zmath{https://zbmath.org/?q=an:0061.38502}


Linking options:
  • http://mi.mathnet.ru/eng/msb6295
  • http://mi.mathnet.ru/eng/msb/v61/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:507
    Full text:135

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019